University of California, Los Angeles. I would like to thank Michael Brennan, Bradford DeLong, Peter Frost, Bruce Lehmann, Suresh Sundaresan, Sheridan Titman, and Arthur Warga and particularly David Modest for helpful comments. I am solely responsible for all remaining errors.
Evidence of Predictable Behavior of Security Returns
Article first published online: 30 APR 2012
1990 The American Finance Association
The Journal of Finance
Volume 45, Issue 3, pages 881–898, July 1990
How to Cite
JEGADEESH, N. (1990), Evidence of Predictable Behavior of Security Returns. The Journal of Finance, 45: 881–898. doi: 10.1111/j.1540-6261.1990.tb05110.x
- Issue published online: 30 APR 2012
- Article first published online: 30 APR 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!